Stochastic integer programming:General models and algorithms
Willem Klein Haneveld and
Maarten van der Vlerk
Annals of Operations Research, 1999, vol. 85, issue 0, 39-57
We survey structural properties of and algorithms for stochastic integer programmingmodels, mainly considering linear two‐stage models with mixed‐integer recourse (and theirmulti‐stage extensions). Copyright Kluwer Academic Publishers 1999
References: Add references at CitEc
Citations: View citations in EconPapers (50) Track citations by RSS feed
Downloads: (external link)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:spr:annopr:v:85:y:1999:i:0:p:39-57:10.1023/a:1018930113099
Ordering information: This journal article can be ordered from
Access Statistics for this article
Annals of Operations Research is currently edited by Endre Boros
More articles in Annals of Operations Research from Springer
Bibliographic data for series maintained by Sonal Shukla ().